Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Zero-one laws for non-Gaussian measures


Author: Joel Zinn
Journal: Proc. Amer. Math. Soc. 44 (1974), 179-185
MSC: Primary 60B05; Secondary 60AXX
MathSciNet review: 0345158
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some zero-one laws are proved for non-Gaussian measures on the space $ {R^\infty }$. Also included is a characterization of the generating Hilbert space of an abstract Wiener space in terms of the subgroups of positive measure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B05, 60AXX

Retrieve articles in all journals with MSC: 60B05, 60AXX


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0345158-2
Keywords: Zero-one law, non-Gaussian measure
Article copyright: © Copyright 1974 American Mathematical Society